Jump to content
Important Survey - Please Participate ×

What is this, please help (weakness, shakiness)


[Ma...]

Recommended Posts

I just need some serious advice right now please. It's the fifth day of Valium freedom and I had a terrifying thing occur.

 

I was having lunch and I felt seriously spaced out and weird just out of the blue. I just rode with it but when I stood up to leave I felt really weird. My wife was driving me home when my right arm felt weak and heavy. I thought I had a stroke but I wasn't showing any other symptoms. My face wasn't drooping and my speech wasn't slurred. It's been an hour and I'm really unsettled. My arms and legs are very shaky but whilst they feel weak, they are not because my wife tested them. I feel muscle soreness in my shoulders and neck now - I don't know what to do. My wife doesn't want to take me to the hospital, she thinks I'm fine but this all is a new one for me. Please advise, I'm very scared. Why would this happen on the fifth day off? I'm worried it's something medically serious

Link to comment
Share on other sites

Hi M,  It's okay all normal withdrawal ... the weakness occurs on'off for months or at least it can ..I still get it at nearly 17 months ...the twitching of nerves all over like in your face and the muscle weakness soreness and pain are the symptoms that nearly everyone gets and as I say ...they continue until they are less Intense..don't worry about these symptoms ...I get the weakness like I feel I am dying...everything goes from me and I can't stand up for jelly legs ...sometimes accompanied by nausea ...another symptom that most have on'off for months ..hope it passes soon...Blessings                                                                                                                              Tass.x
Link to comment
Share on other sites

Hi Tass,

 

Thank you, it scared the living daylights out of me because I haven't experienced this before. Especially 5 days out.  I thought the worst and I had these beta blocker suppressed panic waves. The arm weakness is the scariest symptom I've had so far. I actually took a third of a seroquel tablet to calm me down a bit.

 

I truly know what fellow Buddies mean by jelly legs now. It isn't anxiety legs, this is different. My arm felt like jelly. Scary.

 

 

Link to comment
Share on other sites

Hi, I believe what you had is probably some kind of panic attack from anxiety. If it were your left arm that suddenly went numb or you had pain then it may be a heart attack or a stroke. Try to relax and you should calm down an feel better. If you continue to have this problem then it would be best to see a doctor and get checked out.

 

When I was in acute WD, which is what you are in, I did not know abt benzo WD and I was sure there was something wrong with me. I went all over town and saw every doctor and had every test run. They all came back negative I was fine. But at that time it gave me piece of mind to know I was not going to die anytime soon. If you continue to feel bad then maybe you should do it too.

Link to comment
Share on other sites

Hi M,

 

Like the others have stated, this is a w/d symptom felt by many. You are still in early days of w/d. It is unsettling and scary, but you will get used to it and it will eventually pass. I understand how you are feeling and your frantic need for answers and well being. I recognize it from my own experience.

 

Like Davis1 stated, going to the doctor will result in the findings that there in nothing scientifically measurable wrong with you. However, if you feel it will alleviate panic or anxiety and contribute to a positive peace of mind, then go to the doctor. Peace of mind can be invaluable during this process.

 

Wishing you relief! Take care.

Link to comment
Share on other sites

×
×
  • Create New...